Eman S. A.  AbuJarad
Eman S. A. AbuJarad
Ph.D. of Mathematics
Verified email at vub.be
Title
Cited by
Cited by
Year
Geometric properties of certain classes of analytic functions associated with a q-integral operator
S Mahmood, N Raza, ESA AbuJarad, G Srivastava, HM Srivastava, ...
Symmetry 11 (5), 719, 2019
232019
Fekete-Szegö inequality for classes of (pq)-Starlike and (pq)-convex functions
HM Srivastava, N Raza, ESA AbuJarad, G Srivastava, MH AbuJarad
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
182019
Bayesian survival analysis of type I general exponential distributions
MH AbuJarad, ESA AbuJarad, AA Khan
Annals of Data Science, 1-21, 2019
42019
Sufficiency criterion for a subfamily of meromorphic multivalent functions of reciprocal order with respect to symmetric points
S Mahmood, G Srivastava, HM Srivastava, ESA Abujarad, M Arif, F Ghani
Symmetry 11 (6), 764, 2019
42019
Bayesian Reliability Analysis of Marshall and Olkin Model
MH AbuJarad, AA Khan, MA Khaleel, ESA AbuJarad, AH AbuJarad, ...
Annals of Data Science 7 (3), 461-489, 2020
22020
Fekete-Szego inequality for Classes of Starlike and Convex Functions
N Raza, ESA AbuJarad, G Srivastava, HM Srivastava, MH AbuJarad
arXiv preprint arXiv:1912.05298, 2019
12019
Certain Subclasses of-Uniformly-Starlike and-Uniformly-Convex Functions
ESA AbuJarad, MHA AbuJarad, T Abdeljawad, F Jarad
Journal of Function Spaces 2020, 2020
2020
Bayesian Survival Analysis of Generalized DUS Exponential Distribution
MH AbuJarad, AA Khan, ESA AbuJarad
Austrian Journal of Statistics 49 (5), 80-95, 2020
2020
Certain Subclasses of β-Uniformly q-Starlike and β-Uniformly q-Convex Functions
ESA AbuJarad, MHA AbuJarad, T Abdeljawad, F Jarad
Journal of Function Spaces 2020, 2020
2020
A Criterion for Subfamilies of Multivalent Functions of Reciprocal Order with Respect to Symmetric Points
S Mahmood, HM Srivastava, M Arif, F Ghani, ESA AbuJarad
Fractal and Fractional 3 (2), 35, 2019
2019
Generalized Bessel-Hypergeometric Function
N Raza, ESA AbuJarad
INDIAN JOURNAL OF INDUSTRIAL AND APPLIED MATHEMATICS 10 (1si), 170–189, 2019
2019
On Starlikeness and Convexity Properties of the Generalized Bessel-Hypergeometric Function
N Raza, ESA AbuJarad
Indian Journal of Industrial and Applied Mathematics 10 (1si), 182-201, 2019
2019
A Study of Certain Classes of Analytic Functions Associated with Bessel Functions
E Abujarad
Al Azhar University Gaza, 2016
2016
The system can't perform the operation now. Try again later.
Articles 1–13